# SDR SWAA2018040320925

- Difficulty date: March 16, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,258 hours, 21,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB ATTACH ANGLE CRACKED AT BS 663, BETWEEN LBL 25 TO LBL 45.  REPAIRED THE ATTACH ANGLE IAW EA & ER.
